MAUDE Adverse Event Report: KARL STORZ SE & CO. KG NEPHROSCOPE ONLY FOR MIP L

KARL STORZ SE & CO. KG NEPHROSCOPE ONLY FOR MIP L
Model Number 27840KA
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/04/2024
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The affected device has been requested for investigation by the manufacturer.Device was not yet returned for investigation.Internal karl storz reference number: (b)(4).
 
Event or Problem Description
It was reported that the objective lens come out from tip during a procedure.No negative impact in state of health reported.On (b)(6) 2024 we got new information, that during procedure the lens fall out inside patient body and caused a prolongation for more than 60 minutes.It is unclear if the separated part could be retrieved.Therefore, as a precaution, the case is deemed reportable.

Brand Name
NEPHROSCOPE ONLY FOR MIP L
Common Device Name
NEPHROSCOPE
Manufacturer (Section D)
KARL STORZ SE & CO. KG
dr.-karl-storz-strasse 34
tuttlingen, 78532
GM  78532
MDR Report Key19175981
Report Number2020550-2024-00116
Device Sequence Number6500040
Product Code FGA
UDI-Device Identifier04048551366660
UDI-Public4048551366660
Combination Product (Y/N)N
Initial Reporter CountryIN
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Importer
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 04/24/2024
Report Date (Section F) 04/24/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number27840KA
Device Catalogue Number27840KA
Device Lot Number1003RC
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Distributor Facility Aware Date04/19/2024
Event Location Hospital
Date Report to Manufacturer04/24/2024
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date04/24/2024
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown